# SDR SWAA2024092338663

- Difficulty date: September 17, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT SERVICE RIGHT DOOR AREA ; FWD CUT OUT ASSISTANT HANDLE LOOSE 2024-489451<[01] PAX CABIN AFT SERVICE RIGHT DOOR AREA FWD CUT OUT ASSISTANT HANDLE TIGHTENED IAW B737-700 AMM 25-21-25-420-801 STEP 3 B.(5);[02] CERTIFIED WORK PERFORMED
